# SDR SWAA961040

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND PRESSURE BULKHEAD BS 178 CRACKED AT RBL 4.7 WL 201 TO 201.5  AT RBL 6.7, WL 212 TO 212.5, AT LBL 4.7, WL 198 TO 199, LBL 6.7, WL 201.5 TO 202 AND AT LBL 4.7 WL 200 TO 201.  REPAIRED PER BOEING SRM AND TRAMCO EWO 96-0468.
